MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR

ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR
Model Number PROPAQ MD
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to transport a patient via helicopter (age & gender unknown), on the flight deck of the uss theodore roosevelt, the device inappropriately shut down.Complainant indicated that the clinician obtained a second device (serial number (b)(4) ) to continue treating the patient and the device also inappropriately shut down.A third device (serial number unknown) was obtained and the third device also inappropriately shut down.The complainant indicated that the ship then secured the sps-48 radar, upon securing the radar, the devices contiinued working properly.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The customer has responded that the device is working as expected and will not be returning to zoll for evaluation.

Brand Name
PROPAQ MD DEFIBRILLATOR
Common Device Name
PROPAQ MD
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10979554
Report Number1220908-2020-03916
Device Sequence Number10960187
Product Code MKJ
UDI-Device Identifier00847946017682
UDI-Public00847946017682
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPROPAQ MD
Device Catalogue NumberPROPAQ MD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1